MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX ENDOTRACHEAL TUBE, SILICONIZED; TUBE, TRACHEAL (W/WO CONNECTOR)

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX ENDOTRACHEAL TUBE, SILICONIZED; TUBE, TRACHEAL (W/WO CONNECTOR)
Catalog Number 100/126/030
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the size length of the endotracheal tube was only 4 ¿ inches long.It was cut on 12 centimeters at the lip, which was normally went to 6 centimeters plus.There was also no murphy eye at the end of the trach tube.The event occurred directly on use with the patient at l&d or a, as there was no other option available to use.There was patient involvement and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Additional Manufacturer Narrative
A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.No product was returned; therefore, no visual and functional tests were performed, the reported complaint could not be confirmed, and the root cause could not be determined.If the product is returned, the manufacturer will reopen this complaint for further investigation.

Brand Name
PORTEX ENDOTRACHEAL TUBE, SILICONIZED
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key22786024
Report Number3012307300-2025-09563
Device Sequence Number9823321
Product Code BTR
UDI-Device Identifier15019315056765
UDI-Public(01)15019315056765(17)300221(10)6089984
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K790312
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number100/126/030
Device Lot Number6089984
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Supplement Date Received by Manufacturer08/12/2025
Initial Report FDA Received Date08/12/2025
Supplement Report FDA Received Date08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic
Patient RaceWhite